Hi, I was diagnosed with ovarian cancer, granulosa stage1c in 04. only symptom extreme bowel changes/ excessiv fluid on abdomen. successful chemo, continued return of fluid. removed 5 times. asperation unsuccessful. requires surgery/laproscopy. had gallbladder removed 4/07 and several liters fluid. fluid returned in 72 hrs. gained 27 pnds. since abdomen is expanding daily in permenant girth and expands and regresses aprox. 3 inches per day with gas. Diagnosed with gastroparesis after 2 abnormal emptying studies. also have ultra fast colon and undigested foods in excrement. could asceties/fluid on stomach be related to GP?. fluid is benign ( always has been). Fluid is thick and clear, has some lymph but have had vascular studies, no leaks found. fluid had lots of protein. have had stool samples, (normal), colonoscopies, upper endoscopy, all normal. having lower gi study for colon speed/partial blockages from adhesions. have type 2 undercontrol, gp thought to be from chemo/5 abdom. surgeries and complicated by diabetes, allergic to magnessium so most meds out. Vomiting comes in cycles will happen for several days and then not again for a month or so. Diahrea constant and many times no time to get to bathroom. colon always spasms during bowel movement. have fibromyalgia for 12+ years, mild hbp, asthma, stomach issues entire life. type2 diabetes, cancer survivor. Any help, suggestions appreciated.
Sorry, I forgot. Along with the abdominal "growth", my arms and legs are getting smaller and smaller, from the waist down I am 4 pant sizes smaller and I have lost 2 CUP sizes in my breast. From a full D to a B. My weight however, has remained aprox. the same for the last year. Any help at all is greatly appreciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.